soma vertebrale d6 buy soma soma belediye evleri

most effective generic ambien zolpidem no prescription ambien and anxiety attacks

valium and nose bleeds valium pills valium support group

can you drink alcohol while on phentermine buy phentermine phentermine facial rash

você está recebendo a soma de 250.000 euros buy soma flora and soma minecraft

where to buy sumatriptan injections order soma soma de frações com raiz no denominador

xanax for insomnia reviews generic xanax can i take xanax and vicodin together

ambien lexapro side effects cheap ambien ambien thinking

xanax candy generic xanax can i overdose on xanax

soma psique y nous buy soma online vetor soma de dois vetores perpendiculares

Carrie Fisher and Heart Disease

We were saddened to learn of the death earlier this week of Carrie Fisher from a massive heart attack.  Carrie Fisher openly spoke of her use of illicit drugs beginning at the age of 12.  Although she had been in recovery for a number of years, long term drug use can permanently damage the heart muscle.  According to the National Institute on Drug Abuse one effect that drug use has on the heart is altering its rhythm.  For instance, cocaine significantly increase the number of heartbeats and, on the other side, opioids slow the heart and reduces the depth of respirations.  Both drugs add stress to the heart.

The second lesson that Carrie Fisher’s death revealed is that heart disease is dramatically different for women versus men.  Heart disease causes 1 in 3 women’s deaths, killing approximately 1 woman every minute.  For women, the symptoms of a heart attack often do not match those that men have.  The signs are often ignored.  Although men suffer greater numbers of heart attacks, the more fatal heart attacks occur for women.  These six heart attack symptoms are common in women:

  1. Chest pain or discomfort.
  2. Pain in your arm(s), back, neck or jaw.
  3. Stomach pain.
  4. Shortness of breath, nausea or lightheadedness.
  5. Sweating.
  6. Fatigue.

If you experience one or more of these symptoms, call 911.